MAUDE Adverse Event Report: Abbott Medical TactiCath¿ Contact Force Ablation Catheter, Sensor Enabled¿ UniD Curve D; Catheter, Percutaneous, Cardiac Ablation, For Treatment Of Atrial Fibrillation

Abbott Medical TactiCath¿ Contact Force Ablation Catheter, Sensor Enabled¿ UniD Curve D; Catheter, Percutaneous, Cardiac Ablation, For Treatment Of Atrial Fibrillation
Model Number A-TCSE-D
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiac Perforation (2513)
Date of Event 09/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
During an atrial fibrillation procedure with a tacticath se catheter and non-abbott (boston scientific sureflex) sheath, the patient experienced a drop in blood pressure from 122/74 to 73/55 mmhg.The procedure was stopped and a routine postoperative ultrasound was performed.A pericardial effusion was detected, and the condition was diagnosed as an acute tamponade.It was noted that the procedure was difficult from the start due to atypical patient anatomy of the venous course and a "strange cardiac axis".After the left atrium was mapped, it was determined an additional lspv had not yet been treated.During ablation, there were several instances of contact pressure spikes or around 160 g on the tacticath catheter.The physician attributed this to the "poor quality" of the non-abbot (boston scientific sureflex) sheath and patient anatomy.Approximately 6 minutes later the patient experienced the drop in blood pressure.The patient was discharged after 2 nights of monitoring.The physician stated there were no performance issues with any abbott devices.

Brand Name
TactiCath¿ Contact Force Ablation Catheter, Sensor Enabled¿ UniD Curve D
Common Device Name
Catheter, Percutaneous, Cardiac Ablation, For Treatment Of Atrial Fibrillation
Manufacturer (Section D)
Abbott Medical
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
Manufacturer (Section G)
Abbott Medical
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS   1897-4050
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50937931
Report Number3008452825-2026-00490
Device Sequence Number16142261
Product Code OAE
UDI-Device Identifier05415067027689
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberA-TCSE-D
Device Catalogue NumberA-TCSE-D
Device Lot Number11231229
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown